# SDR DALA2025012300563

- Difficulty date: January 22, 2025
- Submitted: January 23, 2025
- Operation: Air carrier
- Aircraft: N422DZ
- Make and model: Airbus A330-941
- Aircraft serial: 2031
- Aircraft time: 7,878 hours, 895 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Shim
- Condition: Cracked
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3422 #2 ENGINE NOSE COWL 12:00 POSITION TILTED SHIM IS CRACKED IN SEVERAL PLACES. CORRECTIVE ACTION: COMPLIED WITH ERA 623670-14 REV O. (0773751)
